User Reviews for Diamox Sequels
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Diamox Sequels.
|Pseudotumor Cerebri||3 reviews||2 medications|
|Edema||2 reviews||52 medications|
|Epilepsy||0 reviews||28 medications|
|Glaucoma||0 reviews||40 medications||Not rated - Be the first|
|Hydrocephalus||0 reviews||2 medications||Not rated - Be the first|
|Mountain Sickness / Altitude Sickness||0 reviews||32 medications||Not rated - Be the first|
|Seizure Prevention||0 reviews||34 medications||Not rated - Be the first|
|Summary of Diamox Sequels reviews||5 reviews||8.2|
Reviews for Diamox Sequels
Review by poamflores:
For Pseudotumor Cerebri: While there are some side effects, and it doesn't completely eliminate my condition, Diamox has allowed me to live a normal life. Most people do not even know that I am sick. I also have not had to have a shunt.
|10 users found this comment helpful. Did you? Yes No||Report as inappropriate|
July 14, 2011 9:56 PM
Review by Anonymous:
For Pseudotumor Cerebri: I was experiencing blurred vision, fatigue, loss of appetite, lack of concentration and an increased amount of severe headaches. After being checked for everything under the sun in blood work I was told I was fine. About a month later the headaches and the memory and concentration issues came along with more asthma attacks. My neurologist sent me for MRI, MRA and EEG nothing. He then sent me for a spinal tap which revealed I had pressure in my head double the normal. This happened on Wednesday April 21st, 2010 (last week). I received a phone call from my neurologist who said I needed to start taking the medication immediately. I have had no appetite, consistent nausea, and I throw up on a regular basis. So I deal with it or have a shunt.
|9 users found this comment helpful. Did you? Yes No||Report as inappropriate|
April 28, 2010 8:44 PM
Review by IIH-PTC:
For Pseudotumor Cerebri: In February of 2008 I was diagnosed with Intracranial Hypertension due to a rare side effect caused by Minocycline prescribed to me by a dermatologist. This medication, along with my lumbar puncture, has stopped my vision loss. The side effects have been very difficult at times. I have experienced all of the common side effects including loss of appetite (lost 40 pounds), tingling from hands to elbows and toes to knees, and intestinal problems. Brain pressure remains high but vision is saved. Over-all just glad to be alive and without a shunt. Be well.
|13 users found this comment helpful. Did you? Yes No||Report as inappropriate|
January 24, 2010 12:26 AM
Review by Constant Pain:
For Edema: I was diagnosed with psuedotumor cerebrae, hypertension in the brain caused by high levels of fluid. I have been on Diamox for several months. It worked then I needed another spinal tab, they upped my dose to 3 caps a day. Manufacturer and pharmacist both said NO, so now I am back on 2 caps a day; and the fluid is back! I can't take it anymore!
|14 users found this comment helpful. Did you? Yes No||Report as inappropriate|
March 6, 2009 3:57 PM
Review by Anonymous:
For Edema: I have been on this medication since I was 27. They diagnosed me with what you call a fluid tumor on my brain, which causes to much pressure on my brain which then causes migraine headaches, really bad ones. I lived with them from the age of 17 until they did a spinal tap and found out I had to much pressure. I have been on this medication ever since. I am now 51 years old.
|12 users found this comment helpful. Did you? Yes No||Report as inappropriate|
January 29, 2009 8:18 PM